# SDR SWAA2020092418215

- Difficulty date: September 24, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR: EMERGENCY LIGHT EXIT MISSING BULB AT L1 AND LT OVERWING.  RELAMPED AND PERFORMED GOOD TEST OF LT OVERWING EMERGENCY EXIT SIGN.  REPLACED AND PERFORMED GOOD TEST OF L1 EMERGENCY EXIT SIGN LIGHT ASSEMBLY, PER AMM 33-51-01-760-801 AND AMM 33-51-01-960-802.
